MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2232-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: one used primary set, model 2232-0007, was received by the customer for investigation.Upon visual inspection, a piece of tape was applied to the silicon segment of the tubing.No defects were visually observed.The tape was removed and the sample was primed with a blue dye solution and a leak could clearly be seen.A device history record review could not be performed on model 2232-0007 because a lot number was not provided by the customer.Visual inspection under magnification was performed on the tubing and a tear was observed in the silicon pumping segment where it connects with the upper fitment.The customer's complaint of a small hole/slit in the tubing was verified.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: the root cause of the tear cannot be determined.However, we encourage the customer to load the pumping segment top first before the bottom, as doing the opposite is a known cause of this failure.
 
Event or Problem Description
It was reported that gem v/nv 20d 0.2 fltr tubing ruptured.The following information was provided by the initial reporter: material #: 2232-0007 batch/lot #: unknown it was reported that there is a small hole/slit in the tubing.Verbatim: iv tubing primed with fluids and hooked up to patient.Nurse noticed a puddle on the floor under iv pump.Iv pump was dripping fluid out of iv pump channel.Nurse changed iv tubing and noticed that there is a small hole/slit in the tubing.Iv tubing saved for reference.

Brand Name
GEM V/NV 20D 0.2 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11697846
Report Number9616066-2021-50770
Device Sequence Number19615149
Product Code FPA
UDI-Device Identifier10885403463969
UDI-Public10885403463969
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2232-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1